# SDR CA000925019

- Difficulty date: September 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,462 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Condition: Failed
- Location: Rt Windshield
- Part time: 17,309 hours, 23,011 cycles
- Component: Controller, Barbercol
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE R/H WINDSHIELD HOT CAUTION LIGHT AND ILLUMINATED. MAINTENANCE REPLACED THE WINDSHIELD HEAT CONTROLLER AND THE AIRCRAFT WAS RETURNED TO SERVICE. THE CONTROLLER HAD BEEN INSTALLED 2 DAYS, 12:28 HOURS AND 19 CYCLES PREVIIOUS. THE UNIT HAD JUST BEEN REPAIRED BY A LOCAL VENDOR.
